Discussions that mention norvasc

High & Low Blood Pressure board


Hi Bon,

It may take longer than two weeks to get Diovan out of your system. These drugs are considered toxins by the body so some of the drug maybe stored in one's fat tissue to be released slowly.

Hand numbness is listed as a side effect of Diovan according to my drug book. It should go away eventually. When I was on Norvasc, the piersing headaches took 2-3 wks to go away & I had only been on it a 2-3 days.

It would be a good idea to make sure you keep your fluid intake up while the drug is being eliminated. Just sip some water etc thoughout the day. Don't drink a lot at once because that will raise you b/p. Diovan maybe hard on the kidneys because the info says to drink plenty of fluid & monitor kidney function.

I couldn't find any info saying not to stop Diovan suddenly. Since your b/p is alright now, it sound like you might not need it. Just make sure you have your monitor checked for accuracy & you keep a log of your b/p's. Fam

Always pick up a package insert about any drugs you are planning to take even if you have to go to another pharmacy to get it. Fam